# SDR AALA202401113221

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 36,516 hours, 15,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR (1L) HARD TO CLOSE FROM OUTSIDE DOOR HANDLE. FOUND L1 DOOR STOP PINS ADJUSTED INCORRECTLY CAUSING IT TO BE EXTREMELY DIFFICULT TO CLOSE THE DOOR. ADJUSTED L1 DOOR STOP PINS. PER AMM 52-11-00-820-801 AND J/C 08L22125001. OPERTIONAL CHECK GOOD
